Chair of Applied Mathematics (170)
Organisational unit: Chair
Research output
- Published
Erratum to: "On convertible (0,1)-matrices''
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 191Research output: Contribution to journal › Article › Research › peer-review
- Published
Some properties of the permanent of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1984, In: Linear and multilinear algebra. 15 (1984), p. 207-223Research output: Contribution to journal › Article › Research › peer-review
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- Published
L^p-Solutions and Comparison Results for Lévy Driven BSDEs in a Monotonic, General Growth Setting
Kremsner, S. & Steinicke, A., 24 Nov 2020, In: Journal of theoretical probability . 2020, 51 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
A Deep Neural Network Algorithm for Semilinear Elliptic PDEs with Applications in Insurance Mathematics
Kremsner, S., Steinicke, A. & Szölgyenyi, M., 9 Dec 2020, In: Risks. 8, 4, p. 1-18 18 p., 136.Research output: Contribution to journal › Article › Research › peer-review
- Published
Linear and projective boundary of nilpotent groups
Krön, B., Lehnert, J., Seifter, N. & Teufl, E., 2015, In: Glasgow Mathematical Journal. 57.2015, 3, p. 591-632 42 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Absolute continuity of the solution to stochastic generalized Burgers–Huxley equation
Kumar, A. & Mohan, M. T., 31 Jul 2023, p. 1983. 2043 p.Research output: Contribution to conference › Poster › Research › peer-review
- Published
Reihenfolgeoptimierung im Prozess der Schweinehälftenzerlegung
Laber, A., 2015Research output: Thesis › Master's Thesis
- Published
Existence, uniqueness and regularity of the projection onto differentiable manifolds
Leobacher, G. & Steinicke, A., Oct 2021, In: Annals of global analysis and geometry. 60.2021, 3, p. 559-587 29 p.Research output: Contribution to journal › Article › Research › peer-review